# SDR GUUA94621102809A

- Difficulty date: October 28, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 28,616 hours, 35,202 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STRONG FUEL ODOR IN COCKPIT.  SEALED AUK FUEL TANK NO LEAKS NOTED.
